# SDR DALA2023071905822

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 106,773 hours, 15,234 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 -ATB- DUE TO NO POTABLE WATER AVAILABLE AT SINKS OR GALLEY LOCATIONS. CORRECTIVE ACTION: R/R POTABLE WATER SYSTEM PRESSURIZATION SYSTEM CHECK VALVE AND PRESSURE RELIEF VALVE. POTABLE WATER SYSTEM COMPRESSOR FAILED AND DEFERRED PER MEL 38-10-01A (18JUL23 JFK - REPLACED POTABLE AIR COMPRESSOR) (LP 9610395)
